# SDR SWAA013296

- Difficulty date: December 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 50,858 hours, 45,121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: Aft Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR RETAINING CABLE IMPROPERLY ROUTED.  REROUTED CABLE PER MM.
